# SDR AALA202211290887

- Difficulty date: November 16, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8109U114
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO FLOOR SUPPORT ANGLE CRACKED AT STA 867 AND LEFT BUTT LINE 7. REMOVED AND REPLACED SUPPORT PER SRM 51-40-02.
